Skip to main content

Currents and Minimizing Networks

Searching for OpenAIRE data...

Publications

A Multimaterial Transport Problem and its Convex Relaxation via Rectifiable $G$-currents

Author(s): Andrea Marchese, Annalisa Massaccesi, Riccardo Tione
Published in: SIAM Journal on Mathematical Analysis, Issue 51/3, 2019, Page(s) 1965-1998, ISSN 0036-1410
DOI: 10.1137/17m1162858

Rank-one theorem and subgraphs of BV functions in Carnot groups

Author(s): Sebastiano Don, Annalisa Massaccesi, Davide Vittone
Published in: Journal of Functional Analysis, Issue 276/3, 2019, Page(s) 687-715, ISSN 0022-1236
DOI: 10.1016/j.jfa.2018.09.016

The Generalized Caffarelli‐Kohn‐Nirenberg Theorem for the Hyperdissipative Navier‐Stokes System

Author(s): Maria Colombo, Camillo De Lellis, Annalisa Massaccesi
Published in: Communications on Pure and Applied Mathematics, 2019, ISSN 0010-3640
DOI: 10.1002/cpa.21865

Boundary Regularity of Mass-Minimizing Integral Currents and a Question of Almgren

Author(s): Camillo De Lellis, Guido De Philippis, Jonas Hirsch, Annalisa Massaccesi
Published in: 2017 MATRIX Annals, Issue 2, 2019, Page(s) 193-205
DOI: 10.1007/978-3-030-04161-8_14